# SDR 2005UALA01444

- Difficulty date: December 13, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 38,469 hours, 5,946 cycles
- Engine: Pwa PW4090
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WAS FOUND AT SKIN OF BULK CARGO DOOR STA 1916.    DAMAGE EXCEEDED LIMIT SO MAJOR REPAIR WAS ACCOMPLISHED. DENT WAS FOUND IN SKIN OF BULK CARGO DOOR STA 1916, WIDTH=1.18" DEPTH=.063". ACP PERM REPAIR PER SRM 52-30-01. REPAIR 12, PARA 4(D). DAMAGED DUE TO IMPACT BY GROUND SUPPORT EQUIPMENT.
